AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Théorie Probabiliste du Contrôle des Diffusions
J.-M. Bismut

Memoirs of the American Mathematical Society
1976; 130 pp; softcover
Volume: 4
ISBN-10: 0-8218-1867-8
ISBN-13: 978-0-8218-1867-1
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/4/167
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia